It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have a terrible fear of side effects from drugs. I read the side effects of everything and break into a sweat. My doctor gave me Ativan but I have not taken it. One side effect can be swelling of the tongue or swelling in the throat. Now, to me, that sounds like a death sentence! It says to seek medical help if that happens. I wake up in the middle of the night with my heart racing and have to do deep breathing until I calm down. One night (and I didn't take any meds) I woke up thinking I couldn't breathe. What is wrong with me??? I'm facing knee replacement and I'm worrying about the pain medication they give you by pump. I am a widow for 20 years and I sometimes think that is a big cause of my problems. I have no one to share my anxieties with and help me see I'm running myself crazy with all of this stupid anxiety. Can anyone offer me some help?





All times are GMT -7. The time now is 01:59 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!